Publication

Glauberman's and Thompson's theorems for fusion systems

Park, Sejong
Loading...
Thumbnail Image
Repository DOI
Publication Date
2009-02
Type
Article
Downloads
Citation
Díaz, Antonio and Glesser, Adam and Mazza, Nadia and Park, Sejong (2009) 'Glauberman's and Thompson's theorems for fusion systems'. Proc. Amer. Math. Soc, 137 (2):495-503.
Abstract
We prove analogues of results of Glauberman and Thompson for fusion systems. As a corollary, we obtain a stronger form of Frobenius' theorem for fusion systems, applicable under the above assumptions and generalizing another result of Thompson.
Funder
Publisher
American Mathematical Society
Publisher DOI
10.1090/S0002-9939-08-09690-1
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland